# SDR REXA2022081001826

- Difficulty date: August 3, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 INTERCOSTAL IS CORRODED BETWEEN FS320 AND FS338	INSTALLED NEW PAX DOOR INTERCOSTAL DD6 WITH P/N 601R318057-1S BTWN FS 320 TO FS 338 IAW CRJ900 SRM 51-42-21-001-001-A01 & 51-42-06-001-001-A01
